# SDR QXEA0000487

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DENT IN AFT PORTION OF FORWARD CARGO DOOR PERIPHERY, NEXT TO FUSELAGE BRACKET FOR CARGO DOOR SUPPORT ROD.  REPAIRED IAW HORIZON AIR EA 4-53-926 AND FOKKER SRM 53-02-16, FIGURE 1.
